We study hyperbolic problems for operators having constant multiplicities in the environment of SG-classes. A well-posedness theorem is obtained and the solution is given in terms of FIOs defined in SG classes, improving previuos results obtained by one of the authors.

Cauchy problem for SG-hyperbolic equations with constant multiplicities / CORIASCO S; RODINO L.. - In: RICERCHE DI MATEMATICA. - ISSN 0035-5038. - 48(1999), pp. 25-43.

Cauchy problem for SG-hyperbolic equations with constant multiplicities

CORIASCO, Sandro;RODINO, Luigi Giacomo
1999

Abstract

We study hyperbolic problems for operators having constant multiplicities in the environment of SG-classes. A well-posedness theorem is obtained and the solution is given in terms of FIOs defined in SG classes, improving previuos results obtained by one of the authors.
48
25
43
Fourier Integral Operators; hyperbolic problems; diagonalisation procedures
CORIASCO S; RODINO L.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2318/1691
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact